RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 1994, Volume 6, Issue 3, Pages 50–60 (Mi dm639)  

This article is cited in 21 scientific papers (total in 21 papers)

Properties of bent functions of $q$-valued logic over finite fields

A. S. Ambrosimov


Full text: PDF file (957 kB)

English version:
Discrete Mathematics and Applications, 1994, 4:4, 341–350

Bibliographic databases:
UDC: 519.716
Received: 09.07.1992

Citation: A. S. Ambrosimov, “Properties of bent functions of $q$-valued logic over finite fields”, Diskr. Mat., 6:3 (1994), 50–60; Discrete Math. Appl., 4:4 (1994), 341–350

Citation in format AMSBIB
\Bibitem{Amb94}
\by A.~S.~Ambrosimov
\paper Properties of bent functions of $q$-valued logic over finite fields
\jour Diskr. Mat.
\yr 1994
\vol 6
\issue 3
\pages 50--60
\mathnet{http://mi.mathnet.ru/dm639}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1310901}
\zmath{https://zbmath.org/?q=an:0816.03010}
\transl
\jour Discrete Math. Appl.
\yr 1994
\vol 4
\issue 4
\pages 341--350


Linking options:
  • http://mi.mathnet.ru/eng/dm639
  • http://mi.mathnet.ru/eng/dm/v6/i3/p50

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Carlet C., “One-weight Z(4)-linear codes”, Coding Theory, Cryptography and Related Areas, 2000, 57–72  isi
    2. Carlet C., Dubuc S., “On generalized bent and q-ary perfect nonlinear functions”, Finite Fields and Applications, 2001, 81–94  crossref  isi
    3. V. I. Solodovnikov, “Bent functions from a finite abelian group into a finite abelian group”, Discrete Math. Appl., 12:2 (2002), 111–126  mathnet  crossref  mathscinet  zmath
    4. Carlet C., Ding C.S., “Highly nonlinear mappings”, Journal of Complexity, 20:2–3 (2004), 205–244  crossref  mathscinet  zmath  isi
    5. J. Appl. Industr. Math., 2:4 (2008), 566–584  mathnet  crossref  zmath
    6. A. S. Kuz'min, V. T. Markov, A. A. Nechaev, V. A. Shishkin, A. B. Shishkov, “Bent and Hyper-bent Functions over a Field of $2^l$ Elements”, Problems Inform. Transmission, 44:1 (2008), 12–33  mathnet  crossref  mathscinet  zmath  isi
    7. N. N. Tokareva, “Bent-funktsii: rezultaty i prilozheniya. Obzor rabot”, PDM, 2009, no. 1(3), 15–37  mathnet
    8. N. N. Tokareva, “Bent-funktsii i ikh obobscheniya”, PDM, 2009, prilozhenie № 2, 5–17  mathnet
    9. N. N. Tokareva, “Generalizations of bent functions”, J. Appl. Industr. Math., 5:1 (2011), 110–129  mathnet  crossref  mathscinet  zmath
    10. V. I. Solodovnikov, “O primarnykh funktsiyakh, minimalno blizkikh k lineinym”, Matem. vopr. kriptogr., 2:4 (2011), 97–108  mathnet  crossref
    11. M. M. Glukhov, P. N. Zakrevskii, “On additivity and affinity coefficients of discrete functions”, Discrete Math. Appl., 22:1 (2012), 1–22  mathnet  crossref  crossref  mathscinet  elib
    12. V. I. Solodovnikov, “O sovpadenii klassa bent-funktsii s klassom funktsii, minimalno blizkikh k lineinym”, PDM, 2012, no. 3(17), 25–33  mathnet
    13. O. V. Kamlovskii, “Kolichestvo poyavlenii elementov v vykhodnykh posledovatelnostyakh filtruyuschikh generatorov”, PDM, 2013, no. 3(21), 11–25  mathnet
    14. O. V. Kamlovskii, “Equidistributed sequences over finite fields produced by one class of linear recurring sequences over residue rings”, Problems Inform. Transmission, 50:2 (2014), 171–185  mathnet  crossref  isi  elib
    15. O. V. Denisov, “Statisticheskaya otsenka mnozhestva suschestvennykh argumentov dvoichnoi vektor-funktsii s iskazhennymi znacheniyami”, Matem. vopr. kriptogr., 5:4 (2014), 41–61  mathnet  crossref
    16. O. V. Denisov, “Ob algoritme poiska suschestvennykh argumentov sluchainykh bulevykh funktsii”, Matem. vopr. kriptogr., 6:3 (2015), 19–32  mathnet  crossref  mathscinet  elib
    17. A. B. Shishkov, “O bent-funktsiyakh na gruppe $\mathbb Z_{p^n}$”, Matem. vopr. kriptogr., 6:4 (2015), 127–138  mathnet  crossref  mathscinet  elib
    18. A. V. Sokolov, O. N. Zhdanov, N. A. Barabanov, “Generator psevdosluchainykh klyuchevykh posledovatelnostei na osnove troistvennykh naborov bent-funktsii”, PFMT, 2016, no. 1(26), 85–91  mathnet
    19. O. V. Denisov, R. A. Bylina, “Matrichnaya formula dlya raspredeleniya vykhoda blochnoi skhemy shifrovaniya i statisticheskii kriterii na ee osnove”, PDM, 2016, no. 2(32), 33–48  mathnet  crossref
    20. O. V. Kamlovskii, “Nelineinost odnogo klassa bulevykh funktsii, postroennykh s ispolzovaniem dvoichnykh razryadnykh posledovatelnostei lineinykh rekurrent nad koltsom $\mathbb Z_{2^n}$”, Matem. vopr. kriptogr., 7:3 (2016), 29–46  mathnet  crossref  mathscinet  elib
    21. V. I. Solodovnikov, “Tri podkhoda k ponyatiyu funktsii, maksimalno otlichayuschikhsya ot gomomorfizmov”, Matem. vopr. kriptogr., 7:3 (2016), 115–136  mathnet  crossref  mathscinet  elib
  • Дискретная математика
    Number of views:
    This page:477
    Full text:212
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020